# SDR CKSA98746

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Engine: Pwa JT9D7J
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air
- Condition: Odor
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, NR 3 ENGINE BLEED ALLOWS SMOKE IN THE COCKPIT.  CLOSING BLEED, OIL SMOKE REMOVED.  PERFORMED BLEED CHECK ON NR 3 ENGINE, GROUND RUN ENGINE IAW MM 71-00-00.  NO DEFECT NOTED.
